Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

First day on latuda. What's to be expected?

Posted by manduh on May 1, 2013, at 14:49:03

I was given latuda yesterday by my doctor for BP2. I previously tried abilify again, but the akathisia was too much. I took my first dose late last night. He had mentioned that it'd make me tired, and after that I might have the usual "new med" side effects. Nausea, vomiting, stomach upset, etc. This is a fairly new medication (looks like it was approved in 2010?). Anyone have any advice on what I should be looking out for/expecting?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:manduh thread:1043034